MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INTRODUCER INTROSYTE-N 1.9F 1.9CM; CATHETER INTRODUCER
Catalog Number 384021
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm sheath broke.The following information was provided by the initial reporter: material no: 384021, batch no: 0183797.It was reported that the item #: 0183797 peel away sheath broke away at the top.
 
Event or Problem Description
It was reported that introducer introsyte-n 1.9f 1.9cm sheath broke.The following information was provided by the initial reporter: material no: 384021.Batch no: 0183797.It was reported that the item 0183797 peel away sheath broke away at the top.
 
Additional Manufacturer Narrative
Investigation summary: our quality engineer inspected the sample submitted for evaluation.The reported issue was confirmed upon inspection of the sample.Bd was not able to confirm that bd¿s manufacturing process was the root cause of the failure.It is more likely that the cause of the failure is associated with our supplier¿s process and they have ben notified of the failure.Quality records have been consulted for tracking and trending purposes and this was the first occurrence of this failure mode, which means issues like this are rare.A device history record review showed no non-conformances associated with this issue during the production of this batch.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
INTRODUCER INTROSYTE-N 1.9F 1.9CM
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11788066
Report Number1710034-2021-00384
Device Sequence Number14468313
Product Code DYB
UDI-Device Identifier00382903840212
UDI-Public00382903840212
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K020834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Catalogue Number384021
Device Lot Number0183797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1